# SDR ASAA2017120822860

- Difficulty date: December 8, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 29,938 hours, 8,916 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Indicator
- Condition: False Indication
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER SHUTDOWN, RED BOX ON #2 ENGINE EGT GAUGE. GROUNDED - YES. PERFORMED AN INPUT MONITORING CHECK OF THE #2 ENGINE T49.5 PROBES PER B737-800 FIM 77-21 TASKS 803 AND 805. FOUND S3 BLANK, WITH AN ASSOCIATED FAULT 77-20862 ON LEGS 3 AND 4. PERFORMED A T49.5 PROBE AND EGT SYSTEM INSPECTION AND CLEANING PER B737-800 AMM 77-21-01-200-801-F00 AND 77-21-00-140-801. ALL RESISTANCE VALUES WITHIN LIMITS, BUT FOUND A LOOSE S3 PROBE CONNECTOR. COMPLETED EGT INSPECTIONS AND THE EEC TEST NOW PASSES. REPAIR CONFIMATION - ACCOMPLISHED POWER ASSURANCE CHECK PER AMM 71-00-00-700-813-F00, NO FAULTS NOTED AND PARAMETERS ALL WITHIN LIMITS.
